advertisement
Question
Posted by: Betty | 2005/07/20

Not Sure...

I get a migraine once a year, strange but true. I know it's coming on when my vision goes funny and I start to loose feeling in my first left hand then it moves up through my body. I then drink Migril, which takes a while but alleviates the pain. Last week the lucky day arrived and I felt what I thought was the symptoms I usually get, but was dizzy as well. I drank the Migril and about 15 mins later was in the toilet vomitting for 25 mins. What could have caused this as I have used it before and never had this reaction, is it possible that my body could reject things bad for me should I be pregnant? I've had a spot 2 weeks ago but started my period yesterday. I feel strangely different but it could be wishful thinking, how effective is the hpt when on the pill? Any advice would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are pregnant, the home test will show positive even if you are on the Pill. I don't think that the vomiting means that you are pregnant. It is a common feature of migraine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement